# SDR ASAA0410019

- Difficulty date: January 12, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65458352
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, REPLACED INTERIM REPAIR TO THE BEAR STRAP AT FUSELAGE STATION 259-277, LEFT BUTTOCK LINE 15.47.  REPAIRED BEAR STRAP PER EA.  (M)
